RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2015, Volume 15, Number 2, Pages 133–155 (Mi dvmg305)  

On regular systems of algebraic $p$-adic numbers of arbitrary degree in small cylinders

N. V. Budarinaa, F. Götzeb

a Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences, 680000 Khabarovsk, Russia, Dzerzhinsky st., 54
b Faculty of Mathematics, University of Bielefeld, P. O. Box 10 01 31, 33501 Bielefeld, Germany

Abstract: In this paper we prove that for any sufficiently large $Q\in{\mathbb N}$ there exist cylinders $K\subset{\mathbb Q}_p$ with Haar measure $\mu(K)\le \frac{1}{2}Q^{-1}$ which do not contain algebraic $p$-adic numbers $\alpha$ of degree $\deg\alpha=n$ and height $H(\alpha)\le Q$. The main result establishes in any cylinder $K$, $\mu(K)>c_1Q^{-1}$, $c_1>c_0(n)$, the existence of at least $c_{3}Q^{n+1}\mu(K)$ algebraic $p$-adic numbers $\alpha\in K$ of degree $n$ and $H(\alpha)\le Q$.

Key words: integer polynomials, algebraic $p$-adic numbers, regular system, Haar measure

Full text: PDF file (620 kB)
References: PDF file   HTML file
UDC: 511.42
MSC: Primary 11K60; Secondary 11J61, 11J83
Received: 22.09.2015
Language:

Citation: N. V. Budarina, F. Götze, “On regular systems of algebraic $p$-adic numbers of arbitrary degree in small cylinders”, Dal'nevost. Mat. Zh., 15:2 (2015), 133–155

Citation in format AMSBIB
\Bibitem{BudGot15}
\by N.~V.~Budarina, F.~G\"otze
\paper On regular systems of algebraic $p$-adic numbers of arbitrary degree in small cylinders
\jour Dal'nevost. Mat. Zh.
\yr 2015
\vol 15
\issue 2
\pages 133--155
\mathnet{http://mi.mathnet.ru/dvmg305}
\elib{http://elibrary.ru/item.asp?id=25058090}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg305
  • http://mi.mathnet.ru/eng/dvmg/v15/i2/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:123
    Full text:38
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019